Doctor insights on:
Citalopram is a ssri medication used to treat anxiety and depression disorders, it's also used to treat ptsd and ocd. It takes 4 to 6 weeks to be fully effective. Side effects; sedation, minor temporary stomach issues, delayed orgasm in males and rarely weight gain. It is ...Read more
Can you take meclizine with celexa (citalopram) to ease nausea? Started 10mg celexa (citalopram) yesterday.
Other options: Agree w dr. Ali. You can talk to your physician about a split dose. Taking probiotics is excellent for stopping GI upset associated with taking selective serotonin reuptake inhibitors (ssri's). Ginger tea or ginger ale will also help to relieve nausea without possible side effects from an additional medication. ...Read moreSee 1 more doctor answer
It is possible: you may getting side effects from this medicine at that dose. Would recommend speaking with the prescriber to determine whether you need to return to original dosing or need alternative treatment. ...Read more
I started celexa (citalopram) 5mg 2 nights ago. Are nausea and headache normal this early on? I just wanted to feel better and i feel worse.
I put aside both Citalopram and Propranolol for 4 days but I had an evil days. My vision changed and I had nausea. How can I come off those medication?
Best way w/ Doc help: It's generally much better to wean these types of medication w/ medical supervision. But, it's not a perfect world. So, do it slowly and taper the Propranolol 1st. Cut mg dosage each 14days by the same step-down amount (i.e., 25%) until gone. If it's too fast, return to last week's dose and move on again. Only then, do the same w/ the SSRI. It will take time, but you'll be safe (and free!) Best. ...Read more
Side effects: Traetment on SSRI's such as Citalopram can cause from initial GI symptoms like nausea. Usually GI symptoms last for a few days, perhaps less than a week. If they don't subside you might be intolerant to that specific medication and ask your prescribing doctor to switch you to another SSRI or dual. In terms of sexual SE, usually retarded ejaculation or ED, after two weeks you might need a new med. ...Read more
Been on Citalopram for 2 weeks now. Anxiety makes me nauseous and in very emetophobic. how long until nausea goes away on these tablets ?
Just started citalopram 10mg and propranolol 10mg per day, am i okay to take 25mg of promethazine along with it for the nausea?
Yes: The risk of interaction is low, though you it can make you feel more sleepy. ...Read more
Been on 20mg citalopram 4weeks now just upped them to 40mg take at night but the following day am getting migraine and nausea can this b a side effect?
I am on day 3 of citalopram 10mg and am experiencing severe nausea, almost to the point of vomiting. Is this normal? Should i stop taking the medication? Its almost unbearable.
Cut dose in half: If you just started it, you should cut the dose in half. Use a pill cutter if you need to. Then at your earliest convenience contact your psychiatrist regarding this temporary measure. Usually the nausea and urge to vomit will go away with time provided that the dose is started low enough. Different people have different responses to this type of sensitivity. You have serotonin receptors throughout your gastrointestinal tract.Best wishes. ...Read moreSee 1 more doctor answer
On celexa (citalopram) 20mg for 3 weeks today. Been having nausea today and a ill.Feeling no fever though. Is it the celexa (citalopram) doing it? Should i go to er?
Side effects of: Celexa (citalopram) are usually well tolerated but could include nausea. Having nausea 3 weeks after starting the med seems a little atypical. Causes for nausea are legion. I couldn't advise for or against ed visit without more info. If u are unable to tolerate things by mouth; have excruciating pain; or other warning signs i would suggest edevaluation. Nausea alone is generally suitable for outpatient mgmt. ...Read more
I've been prescribed celexa (citalopram) 20 mg a day , I took it and felt dizzy , nausea , more anxiety , sleepy , should I take it at nite ?
Talk to your MD: It would be good to talk to your md about these side effects. Normally, if Celexa (citalopram) caused only sleepiness, taking it at night is useful. But you state it also makes you feel anxious. Your side effects may indicate that you may be too sensitive to the side effects of celexa (citalopram). Other options include trying a lower dose or splitting your current dose. ...Read moreSee 1 more doctor answer
I took one 20mg dose of citalopram on tuesday at 7pm! Ive had nausea diareah,migraine,havent eaten in 3 days and all other flu symptoms since taking ?
I take celexa (citalopram) (4 months, 20mg) for anxiety. But the nauseousness and the fear of getting sick is debilitating. Anyway to get rid of the nausea?
Celexa (citalopram): Celexa (citalopram) can cause nausea as a side effect, and anxiety can also. If you've been on calexa for 4 months and the nausea has not dissipated, it's unlikely to do so at your current dose. Please tell your prescribing physician that this is happening. A dose adjustment or change in medication may be needed. ...Read more
Doc lowered my citalopram from 40mg to 20 been having anxious belly knot / nausea / trembling
Are these withdrawels??
Ask your Dr.: It is possible, most probable that the symptoms you describe are withdrowal. Ask the Dr. that sees you to alternate the days of low and old doses ...Read more
Could taking propranolol and citalopram together cause low blood pressure and nausea or tiredness?
I'm reducing Celexa (citalopram) dose from 30 to 20mg. Now I feel nausea, dizzy, lightheaded, sweating, sore throat and chills. Is it normal? How long will it last
Dose change: Any change of dose needs medical supervision. Tapering should be done slowly so you have no symptoms or very mild/transient at worst. Write down when you last took the 30 mg pill and when symptoms began. You can taper by 5 mg increments if nec. Talk to prescribing doctor without delay for guidance. I hope this helps. ...Read more